MathSciNet Relay Station
MathSciNet bibliographic data
MR2066942 17B37 (17B67)
Beck, Jonathan; Nakajima, Hiraku Crystal bases and two-sided cells of quantum affine algebras. Duke Math. J. 123 (2004), no. 2, 335–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement